# SDR RAIA2009021700005

- Difficulty date: February 11, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,029 hours, 17,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7907 - CVG - MAINTENANCE DEFERRED AIRSTAIRS LIGHT PER EMB 145 MEL PROCEDURE.
